MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED STD SIZE 3NARROW / RIGHT; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED STD SIZE 3NARROW / RIGHT; CEMENTED FEMORAL COMPONENT
Model Number 02.07.2013R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 june 2021: lot 1906854: (b)(4) items manufactured and released on 15-oct-2019.Expiration date: 2024-oct-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar event has been reported for this lot.Tibial tray not distributed in usa.
 
Event or Problem Description
Revision surgery performed due to tibial tray and femoral component mobilization 2 months after the primary surgery.All implants were revised.

Brand Name
GMK-PRIMARY FEMUR CEMENTED STD SIZE 3NARROW / RIGHT
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12090818
Report Number3005180920-2021-00538
Device Sequence Number17125068
Product Code JWH
UDI-Device Identifier07630030820342
UDI-Public07630030820342
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Model Number02.07.2013R
Device Catalogue Number02.07.2013R
Device Lot Number1906854
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight83